Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 473828, 9 pages
http://dx.doi.org/10.1155/2013/473828
Research Article

Multiple Positive Solutions for Nonlinear Fractional Boundary Value Problems

School of Mathematical Sciences, Shandong Normal University, Jinan, Shandong 250014, China

Received 23 August 2013; Accepted 19 September 2013

Academic Editors: A. Atangana, A. Kilicman, S. C. O. Noutchie, S. S. Ray, and A. Secer

Copyright © 2013 Daliang Zhao and Yansheng Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Atangana and A. Secer, “A note on fractional order derivatives and table of fractional derivatives of some special functions,” Abstract and Applied Analysis, vol. 2013, Article ID 279681, 8 pages, 2013. View at Publisher · View at Google Scholar
  2. A. Atangana and A. Secer, “Time-fractional coupled-Korteweg-de-Vries equations,” Abstract and Applied Analysis, vol. 2013, Article ID 947986, 8 pages, 2013. View at Publisher · View at Google Scholar
  3. C.-Z. Bai and J.-X. Fang, “The existence of a positive solution for a singular coupled system of nonlinear fractional differential equations,” Applied Mathematics and Computation, vol. 150, no. 3, pp. 611–621, 2004. View at Publisher · View at Google Scholar · View at Scopus
  4. J. Cang, Y. Tan, H. Xu, and S.-J. Liao, “Series solutions of non-linear Riccati differential equations with fractional order,” Chaos, Solitons and Fractals, vol. 40, no. 1, pp. 1–9, 2009. View at Publisher · View at Google Scholar · View at Scopus
  5. E. Girejko, D. Mozyrska, and M. Wyrwas, “A sufficient condition of viability for fractional differential equations with the Caputo derivative,” Journal of Mathematical Analysis and Applications, vol. 381, no. 1, pp. 146–154, 2011. View at Publisher · View at Google Scholar · View at Scopus
  6. C. F. Li, X. N. Luo, and Y. Zhou, “Existence of positive solutions of the boundary value problem for nonlinear fractional differential equations,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1363–1375, 2010. View at Publisher · View at Google Scholar · View at Scopus
  7. Z. Wei, Q. Li, and J. Che, “Initial value problems for fractional differential equations involving Riemann-Liouville sequential fractional derivative,” Journal of Mathematical Analysis and Applications, vol. 367, no. 1, pp. 260–272, 2010. View at Publisher · View at Google Scholar · View at Scopus
  8. X. Yang, Z. Wei, and W. Dong, “Existence of positive solutions for the boundary value problem of nonlinear fractional differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 1, pp. 85–92, 2012. View at Publisher · View at Google Scholar · View at Scopus
  9. S. Liang and J. Zhang, “Positive solutions for boundary value problems of nonlinear fractional differential equation,” Nonlinear Analysis, Theory, Methods and Applications, vol. 71, no. 11, pp. 5545–5550, 2009. View at Publisher · View at Google Scholar · View at Scopus
  10. S. Zhang and X. Su, “The existence of a solution for a fractional differential equation with nonlinear boundary conditions considered using upper and lower solutions in reverse order,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1269–1274, 2011. View at Publisher · View at Google Scholar · View at Scopus
  11. Y. Zhao, S. Sun, Z. Han, and Q. Li, “The existence of multiple positive solutions for boundary value problems of nonlinear fractional differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 4, pp. 2086–2097, 2011. View at Publisher · View at Google Scholar · View at Scopus
  12. L. Kexue and P. Jigen, “Laplace transform and fractional differential equations,” Applied Mathematics Letters, vol. 24, no. 12, pp. 2019–2023, 2011. View at Publisher · View at Google Scholar · View at Scopus
  13. I. Podlubny, The Laplace Transform Method for Linear Differential Equations of Fractional Order, Slovac Academy of Science, Slovakia, Slovak Republic, 1994.
  14. G. Samko, A. Kilbas, and O. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach, Amsterdam, The Netherlands, 1993.
  15. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York, NY, USA, 1993.
  16. H. Jafari and S. Seifi, “Solving a system of nonlinear fractional partial differential equations using homotopy analysis method,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 5, pp. 1962–1969, 2009. View at Publisher · View at Google Scholar · View at Scopus
  17. M. Zurigat, S. Momani, Z. Odibat, and A. Alawneh, “The homotopy analysis method for handling systems of fractional differential equations,” Applied Mathematical Modelling, vol. 34, no. 1, pp. 24–35, 2010. View at Publisher · View at Google Scholar · View at Scopus
  18. G. Chai, “Existence results for boundary value problems of nonlinear fractional differential equations,” Computers & Mathematics with Applications, vol. 62, no. 5, pp. 2374–2382, 2011. View at Publisher · View at Google Scholar · View at Scopus
  19. Y. Liu, W. Zhang, and X. Liu, “A sufficient condition for the existence of a positive solution for a nonlinear fractional differential equation with the Riemann-Liouville derivative,” Applied Mathematics Letters, vol. 25, pp. 1986–1992, 2012. View at Publisher · View at Google Scholar · View at Scopus
  20. X. Xu and X. Fei, “The positive properties of Green's function for three point boundary value problems of nonlinear fractional differential equations and its applications,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 4, pp. 1555–1565, 2012. View at Publisher · View at Google Scholar · View at Scopus
  21. Z. Bai and T. Qiu, “Existence of positive solution for singular fractional differential equation,” Applied Mathematics and Computation, vol. 215, no. 7, pp. 2761–2767, 2009. View at Publisher · View at Google Scholar · View at Scopus
  22. M. A. Krasnosel’skii, Positive Solutions of Operator Equations, Noordhoff, Groningen, The Netherlands, 1964.
  23. R. W. Leggett and L. R. Williams, “Multiple positive fixed points of nonlinear operators onordered Banach spaces,” Indiana University Mathematics Journal, vol. 28, pp. 673–688, 1979. View at Google Scholar
  24. Y. Guo and W. Ge, “Positive solutions for three-point boundary value problems with dependence on the first order derivative,” Journal of Mathematical Analysis and Applications, vol. 290, no. 1, pp. 291–301, 2004. View at Google Scholar · View at Scopus